Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Abdominal cramps after taking postinor

Premium Questions

doctor1 MD

how worried should i be that my husband is experiencing extreme stomach cramps after taking 750 mg ibuprofen and has been on...

doctor1 MD

I seem to have diarrhea , constipation and cramps after I eat every few days since the first of this month. I take VSL 3 but...

doctor1 MD

today is my 3rd day on my period. I woke up shaking like crazy with anxiety . my pain from cramps were horrible .. I went to the hospital...

doctor1 MD

I have had abdominal cramping and bloating for the past two days. The cramps are so bad at times that they extend around to my...

doctor1 MD

. She was also prescribed cholestyramine resin, 9 g, to take at bedtime dissolved in liquid, to address .... As expected, the vancomycin...

Public Forum Discussions

doctor1 MD

am almost 4 days delayed already.. Im having abdominal cramping every once in a while but other than ... me with provera to be taken...

doctor1 MD

Hi, my 10yr old (11 this year) daughter has been complaining of abdominal cramping, lower back pain ... in our family to develop...

doctor1 MD

Hi, I had unprotected sex the day I was ovulating, took postinor 2 about an hour after and the second pill 12 hours later as...

doctor1 MD

Dear Doctor, I had sex with my boyfriend three days after my period-monday. I took postinor 2 after though he didnt cum in...

doctor1 MD

, but I started experiencing abdominal cramps two days after and it has continued, my menstruation is due on the 28th. So my...

Mobile Questions and Answers

doctor1 MD

HI. This is suggestive of an intestinal infection for which you are advised to take a course of antibiotics like oflxacin and Metronidazole...

doctor1 MD

Hi dear and thanks for your query. A week of bleeding after you have took postinor is normal,but if you have normal flux of...

doctor1 MD

Hello Sometime there can be excessive bleeding and severe abdominal cramps with MTP pill after taking...